Project detail

Oscilační a asymptotické vlastnosti řešení lineárních diferenciálních rovnic

Duration: 01.01.1999 — 31.12.2001

Mark

IAA1019902

Default language

Czech

People responsible

Čermák Jan, prof. RNDr., CSc.
- fellow researcher (1999-01-01 - 2001-12-31)

Units

Faculty of Mechanical Engineering
- (2001-01-01 - not assigned)

Funding resources

Technologická agentura ČR - 1. veřejná soutěž Program podpory aplikovaného výzkumu, experimentálního vývoje a inovací DELTA 2 2019
- part funder (1999-01-01 - 2001-12-31)

Results

KUNDRÁT, P. O diskretizaci některých diferenciálních rovnic se zpožděným argumentem. In 3rd International Conference Aplimat. Bratislava: Dept. of Mathematics, Faculty of Mechanical Engineering, Slovak University of Technology in Bratislava, 2004. s. 615 ( s.)ISBN: 80-227-1995-1.
Detail

ČERMÁK, J. The asymptotic bounds of solutions of linear delay systems. Journal of Mathematical Analysis and Application, 1998, vol. 225, no. 8, p. 373 ( p.)ISSN: 0022-247X.
Detail

ČERMÁK, J. On transformations of functional-differential equations. ARCHIVUM MATHEMATICUM, 1993, vol. 29, no. 3-4, p. 227 ( p.)ISSN: 0044-8753.
Detail

ČERMÁK, J. On the delay differential equation. Annales Polon.Math., 1999, vol. 71, no. 2, p. 161 ( p.)ISSN: 0066-2216.
Detail

ČERMÁK, J. The asymptotic of solutions for a class of delay differential equations. Rocky Mountain Journal of Mathematics, 2003, vol. 33, no. 3, p. 775 ( p.)ISSN: 0035-7596.
Detail

ČERMÁK, J. On the asymptotic behaviour of solutions of some functional-differential equations. Mathematica Slovaca, 1998, vol. 48, no. 2, p. 187 ( p.)ISSN: 0139-9918.
Detail

ČERMÁK, J. Linear differential equations with several unbounded delays. ARCHIVUM MATHEMATICUM, 2000, vol. 36, no. 12, p. 421 ( p.)ISSN: 0044-8753.
Detail

ČERMÁK, J. Note on canonical forms for functional differential equations. Mathematica Pannonica, 2000, vol. 11, no. 1, p. 29 ( p.)ISSN: 0865-2090.
Detail

ČERMÁK, J. A change of variables in the asymptotic theory of differential equations with unbounded delays. Journal of Computational and Applied Mathematics, 2002, vol. 143, no. 6, p. 81 ( p.)ISSN: 0377-0427.
Detail

ČERMÁK, J. Linear differential systems with an unbounded delay. 2001, vol. 13, no. 9, p. 33 ( p.)ISSN: 80-7100-817-6.
Detail